# SDR P5CA9800076

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 POWER COWL LEFT SIDE LWR FRAME CHAFE/CRACK.  REMOVED AND REPLACED FRAME PER SRM 51-10-01.
